Reduction formulas for the summation of reciprocals in certain secod-order recurring sequences

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Melham, R
dc.date.accessioned 2009-12-21T03:50:45Z
dc.date.issued 2002-01
dc.identifier.citation Fibonacci Quarterly, 2002, 40 (1), pp. 71 - 75
dc.identifier.issn 0015-0517
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5646
dc.publisher Fibonacci Association
dc.title Reduction formulas for the summation of reciprocals in certain secod-order recurring sequences
dc.type Journal Article
dc.parent Fibonacci Quarterly
dc.journal.volume 1
dc.journal.volume 40
dc.journal.number 1 en_US
dc.publocation San Diego, USA en_US
dc.identifier.startpage 71 en_US
dc.identifier.endpage 75 en_US
dc.cauo.name Science en_US
dc.personcode 974601
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Open Access
utslib.copyright.date 2015-04-15 12:23:47.074767+10


Files in this item

This item appears in the following Collection(s)

Show simple item record